Jump to content

Cymbalta No Longer Helping It Appears :(


jbrian00
 Share

Recommended Posts

Hello,

I posted a while back about trying to go off of Cymbalta and then getting extreme adrenaline rushes. Well I went back on 30mg Cymbalta and Clonazepam. Several months ago before I went off meds I was doing pretty good on just Cymbalta 30mg. So since I was still having neuro symptoms and headaches, I decided to try tapering clonazepam in hopes that I will get back to the state I was in earlier this year. When I started Cymbalta back up, I noticed an instant improvement in heart rate and didn't get those adrenaline surges any more. However, last thursday I seemed to have taken a turn for the worse. My heart rate was ok before then, but on Thursday it started shooting into high gear and it doesn't appear to be settling down. I'm still on clonazepam but at a lower dose. This started almost 2 weeks after tapering only a pittance of clonazepam.

So I don't know if the clonazepam tapering has caught up and that's causing a flare up or if Cymbalta is no longer helping me like it did earlier this year. Has that ever happened to anyone? I haven't been on it for very long. I'm tempted to go back to my starting dose of clonazepam and pray for relief. My doc gave me an rx for 50mg Toprol (metroprolol) in case this happened but I'm kinda afraid to take it at that dose. I want to start really low and work up if I try a bb.

So I don't know if I should try my bb at like a 1/4 of the 50mg tablet or if I should try a different SSRI or what? Is anybody on metroprolol that can offer me a good low starting value and if that is helpful for adrenaline surges?

Thanks so much I'm really worried here.

James

Link to comment
Share on other sites

James,

PLEASE don't mess with your meds yourself! Clonazepam, as I have read and reread, is very touchy if you mess with the dose. Withdrawal symptoms can occur even after small doses. Talk to your doctor. Talk to your pharmacist. Everyone's body is going to react differently to every medication. Clonazepam has never effected my HR, only my headache. Fax your doc or see your pharmacist and ask these questions.

I am withdrawing from Clonazepam (slowly) right now and having issues with worsening symptoms too.

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...